Phenibut can cause withdrawal symptoms: The different signs discussed here

Aug 6, 2017 by

You have to realise that phenibut can cause withdrawal symptoms; people are also on the lookout for the duration till which these symptoms would last. The problem regarding determining the duration is that, for some people the duration may be different from other. Different people have different kinds of physiology. Hence these variations are seen to occur. If people begin to research about the withdrawal symptoms, then they may end up thinking that something really serious has happened to them; this phenomenon has been observed in many cases.

phenibut can cause withdrawal symptoms

Chronic usage

The people who have been using the phenibut for a really long duration of time have the highest chances of suffering from the withdrawal symptoms. You need to understand that the phenibut will be acting as an agonist against the GABA-B.

Theory tells that the withdrawal symptoms from phenibut can last till two weeks. This kind of report has been created from the profiles of those users who use the phenibut recreationally. It is most definite that phenibut can cause withdrawal symptoms in its users. The different users have said that it took them 24 weeks to completely recover from the effects of the drug.

Discontinuation of usage

If people suddenly stop taking the drug after being dependent on it for too long, then it can take them about 6 months to recover completely. Hence it can be said that the period of recovery would be dependent upon the capability of the individual.

Some of the withdrawal symptoms that you can be experiencing when you stop using the drug have been spoken of here. The severity, with which the symptom would hit, will completely depend upon you. Some people may be less sensitive to the withdrawal effect than others. Phenibut can cause withdrawal symptoms and some frequently reported symptoms include increased heartbeat as well as anxiety.

 

 

Related Posts

Tags

Share This